# SDR SWAA2023122634993

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,227 hours, 9,682 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 19,260 hours, 9,704 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF INGESTED A BIRD IN THE #1 ENGINE. ENGINE VIBRATION WENT UP TO 4.3 ALONG WITH FLASHING WHITE BOX. ALSO SMELLED IT IN THE AIR CONDITIONING PACKS= PER CREW VIBES STABILIZED AT 1.5 - 2.0 DURING GO AROUND.<[01] PERFORMED CONDITIONAL OF #1 ENGINE PER AMM 05-51-18. FOUND 3 BLADES DAMAGED. REMOVED AND REPLACED BLADE #18. MOVED BLADE #5 TO POSITION #17 . INSTALLED NEW BLADE IN POSITION #5 IAW MT 772-21-19 AND TSR 2023009985. BLADE #19 FOUND TO BE WITHIN LIMITS PER AMM 72-21-02. PERFORMED VIBRATION AND POWER ASSURANCE RUN PER AMM 71-00-00 TEST 5 AND TEST 7.;[02] SEE TTG8Q00QGZGQ AND TSR 2023009985 FOR RII BUYBACK OF BLADE 5/17 SWAP.  SEE TTG8Q00QGY8U FOR R&R RII BUYBACK OF BLADE 17. SEE TTG8Q00QGY8Y FOR R&R RII BUYBACK OF BLADE 18. SEE TTG8Q00QGZA0 FOR UT INSPECTION OF REMOVED AND INSTALLED FAN BLADES.  ENGINE VIB WAS AT 1.3 AFTER FAN BLADE REPLACEMENT.
